# SDR R61A201507250459

- Difficulty date: July 25, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 19,431 hours, 15,402 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG99040600D
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE RT SIDE PHOTOLUMINESCENT STRIP WAS NOT LIGHTING UP. MAINTENANCE R & R PHOTOLUMINESCENT STRIP IAW AMM AND OPS CHECKED GOOD.
